Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have Mitral Valve Prolapse

My doc told me that i can't drink coke or other softdrinks also chocolate becuase of caffine. Can I know why? Please help
Asked On : Mon, 14 Dec 2009
Answers:  2 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Caffine is central nervous system stimulant and stimulant to heart too.
But it is not hard and fast to stop completely,you can take occasionally.
Ok and bye.
Answered: Sat, 27 Aug 2011
I find this answer helpful
  User's Response
Caffeine tends to cause the heart to speed up slightly, how much depends on how much caffeine in the system and how sensitive you are to the effects. As a rule, people with MVP don't have a lot of trouble with the occasional drink of a caffeinated drink, unless the prolapse is severe. You reallly ought to discuss this with the cardiologist, though, as they would be most familiar with your particular case and the severity of it. If you had symptoms that caused you alarm, it may be you are one of the more sensitive folks and would benefit from a caffeine free diet. But that's something you need to discuss with the doctor.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor